Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 148, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 11, 2011, 7:46 PM CDT for Barry County, McDonald County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 7:46 PM CDT (00:46 UTC)
- Expired
- May 11, 2011, 8:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Barry County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 882 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
933
WUUS53 KSGF 120046
SVRSGF
MOC009-119-120130-
/O.NEW.KSGF.SV.W.0148.110512T0046Z-110512T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARRY COUNTY IN SOUTHWEST MISSOURI...
EASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 830 PM CDT.
* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST
OF ROCKY COMFORT TO 11 MILES SOUTH OF SELIGMAN...MOVING NORTHEAST
AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THE OBSERVATION SITE IN ROGERS ARKANSAS
REPORTED A 60 MPH WIND GUST WITH THIS LINE OF STORMS.
* LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EAGLE ROCK...
EXETER...GOLDEN...JENKINS...MADRY...MCDOWELL...PIONEER...PURDY...
RIDGLEY...ROCKY COMFORT...SELIGMAN...SHELL KNOB...WASHBURN...
WAYNE...WHEATON AND WHEELERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3650 9417 3675 9417 3675 9416 3675 9407
3687 9406 3687 9361 3682 9361 3682 9357
3650 9358 3649 9360
TIME...MOT...LOC 0045Z 244DEG 38KT 3668 9422 3639 9396
WIND...HAIL 60MPH <.50IN
$$
WISE2 follow-up statements
189
WWUS53 KSGF 120114
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT WED MAY 11 2011
MOC119-120124-
/O.CAN.KSGF.SV.W.0148.000000T0000Z-110512T0130Z/
MCDONALD MO-
814 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCDONALD COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3686 9407 3687 9406 3687 9361 3682 9361
3682 9357 3650 9358 3650 9382
TIME...MOT...LOC 0114Z 244DEG 38KT 3683 9395 3663 9368
3652 9362
$$
MOC009-120130-
/O.CON.KSGF.SV.W.0148.000000T0000Z-110512T0130Z/
BARRY MO-
814 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR BARRY COUNTY...
AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
WEST OF PURDY TO 4 MILES NORTH OF EAGLE ROCK TO GOLDEN...MOVING
NORTHEAST AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EAGLE ROCK...
GOLDEN...JENKINS...MADRY...MCDOWELL...PURDY...SHELL KNOB AND
WHEELERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3686 9407 3687 9406 3687 9361 3682 9361
3682 9357 3650 9358 3650 9382
TIME...MOT...LOC 0114Z 244DEG 38KT 3683 9395 3663 9368
3652 9362
WIND...HAIL 60MPH <.50IN
$$
WISE487
WWUS53 KSGF 120123
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT WED MAY 11 2011
MOC009-120132-
/O.EXP.KSGF.SV.W.0148.000000T0000Z-110512T0130Z/
BARRY MO-
823 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR BARRY COUNTY WILL EXPIRE AT
830 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3686 9407 3687 9406 3687 9361 3682 9361
3682 9357 3650 9358 3650 9382
TIME...MOT...LOC 0122Z 244DEG 38KT 3687 9385 3666 9358
3655 9352
$$
WISE/COLUCCIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:26 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 11, 6:26 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 626 PM CDT WED MAY 11 2011 ...MESOSCALE CONVECTIVE DISCUSSION AND UPDATED AVIATION... .UPDATE... /ISSUED 615 PM CDT WED MAY 11 2011/ A LINEAR CONVECTIVE COMPLEX STRETCHING FROM JUST SOUTH AND WEST OF FORT SMITH ARKANSAS NORTH TO NEAR CHANUTE KANSAS AT 615 PM (2315Z) CONTINUED TO SPREAD STEADILY NORTH NORTHEAST. THIS ACTIVITY BEING MAINTAINED BY A MODERATE INSTABILITY AXIS THAT EXTENDS INTO SOUTHWEST MISSOURI AND A MINOR MID LEVEL SHORTWAVE. DEEP LAYERED SHEAR REMAINED WEAK BUT SOME INCREASE IS EXPECTED INTO THE EVENING. THUNDERSTORMS WILL SPREAD NORTHEAST INTO FAR SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS BY 7 PM (00Z) AND REACH HIGHWAY 65 BY 9 PM. THE PRIMARY HAZARD RISK WILL BE LOCALIZED DAMAGING WIND GUSTS PARTICULARLY WITH SMALL BOWING SEGMENTS AND MESO VORTICITY CIRCULATIONS ALONG THE LEADING EDGE OF THE LINE. SEVERAL REPORTS OF WIND DAMAGE OR WINDS IN EXCESS OF 50 MPH HAVE BEEN OBSERVED IN NORTHEAST OKLAHOMA. FREQUENT LIGHTNING AND BRIEF BY HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS. EXPECT THE STORMS TO DIMINISH LATER THIS EVENING WITH THE LOSS OF DAY TIME HEATING. A SEVERE THUNDERSTORM WATCH REMAIN IN EFFECT THROUGH 10 PM WEST OF HIGHWAY 65. FOSTER && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SATURDAY) ITS ANOTHER WARM AND MUGGY AFTERNOON ACROSS THE AREA WITH TEMPERATURES IN THE LOW TO MID 80S AND DEWPOINTS IN THE UPPER 60S. A DECENT CAP AROUND 800 MB IS KEEPING THE WEATHER QUIET FOR NOW. PARTLY CLOUDY SKIES THIS AFTERNOON WILL GIVE WAY TO AN INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS THIS EVENING. AN UPPER LEVEL LOW IS CURRENTLY OVER SOUTHERN COLORADO AND SEVERAL WAVES ARE ROTATING UP ACROSS THE CENTRAL AND SOUTHERN PLAINS THIS AFTERNOON SPARKING OFF CLUSTERS OF STRONG TO SEVERE STORMS JUST OUT TO OUR WEST. ONE DISTURBANCE IS OVER NORTH TEXAS RIGHT NOW AND MOVING IN THIS DIRECTION. WILL EXPECT THIS FEATURE TO DEVELOP SHOWERS AND STORMS OVER THE WESTERN AREAS AFTER 00Z THIS EVENING. SOME STORMS COULD BE STRONG TO SEVERE BUT WITH THE LOSS OF DAYTIME HEATING...ANTICIPATING AN OVER WEAKENING TREND IN INTENSITY AFTER DARK TONIGHT AS THIS TRANSLATES ACROSS THE WESTERN OZARKS TONIGHT. THE UPPER LEVEL LOW WILL SLOWLY MOVE INTO KANSAS BY MIDDAY THURSDAY. ANOTHER WAVE WILL BE MOVING ACROSS THE OZARKS BY LATE AFTERNOON THURSDAY AND THIS WILL HELP DEVELOP ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WHICH SOME COULD BE STRONG TO SEVERE. GIVEN THE STEEP LAPSE RATES...MODERATE INSTABILITY...AND INCREASING MID AND UPPER LEVEL VERTICAL SHEAR...LARGE HAIL WILL BE THE PRIMARY THREAT FOLLOWED BY DAMAGING WIND GUSTS. CAN'T RULE OUT AN ISOLATED TORNADO BUT THIS WILL BE A LIMITED THREAT. STORMS WILL LINGER INTO THE EVENING HOURS WITH A GRADUAL EAST TO WEST PROGRESSION. THE UPPER LEVEL LOW WILL BE RIGHT OVER THE OZARKS BY FRIDAY MORNING AS IT VERY SLOWLY MOVES EAST. FRIDAY LOOKS LIKE IT WILL BE COOL AND CLOUDY DAY WITH SCATTERED SHOWERS AND ISOLATED THUNDER POSSIBLE UNDERNEATH THE UPPER LEVEL LOW. RAIN CHANCES WILL LINGER THROUGH EARLY SATURDAY THANKS TO THE SLOW NATURE OF THIS UPPER LEVEL LOW. BELOW AVERAGE TEMPERATURES EXPECTED THROUGH THE WEEKEND. GRIFFIN LONG TERM (SATURDAY THROUGH WEDNESDAY)... ONE UPPER LEVEL LOW WILL TRACK TO THE SOUTHEAST OF THE AREA THIS WEEKEND WHILE ANOTHER UPPER LOW DROPS SOUTH UNDERNEATH A BLOCKING RIDGE PATTERN. THE RESULT WILL MUCH COOLER TEMPERATURES... CONSIDERABLE CLOUD COVER AND A CHANCE OF SHOWERS THROUGH THE WEEKEND. SOME IMPROVEMENT IN THE WEATHER CONDITIONS IS EXPECTED EARLY NEXT WEEK BUT TEMPERATURES WILL REMAIN BELOW NORMAL. ADDITIONAL CHANCES OF SHOWERS MAY DEVELOP MID TO LATE WEEK AS DISTURBANCES SLIDE INTO THE REGION WITHIN A NORTHWEST FLOW. FOSTER && .AVIATION... THUNDERSTORMS WILL IMPACT AREA TERMINALS THIS EVENING. THE STORM WILL REACH THE JOPLIN TERMINAL BY 01Z...AND SPRINGFIELD AND BRANSON BY 02Z. WIND GUSTS IN EXCESS OF 30 KTS WILL LIKELY OCCUR WITH THE STORMS ALONG WITH BRIEF MVFR TO LOCALIZED IFR CONDITIONS. THE STORMS AND RESIDUAL SHOWERS WILL DIMINISH LATER THIS EVENING AND OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP THURSDAY AS AN UPPER LOW PRESSURE SYSTEM APPROACHES THE AREA. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 11, 6:37 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 637 PM CDT WED MAY 11 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-122345- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 637 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED RISK FOR SEVERE THUNDERSTORM WINDS AND HAIL. LIMITED RISK FOR TORNADOES. ELEVATED RISK FOR LIGHTNING. DISCUSSION... THUNDERSTORMS WILL SPREAD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THIS EVENING. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE MAINLY WEST OF HIGHWAY 65 WITH DAMAGING WINDS THE PRIMARY HAZARD RISK. A LIMITED TORNADO RISK EXIST ALONG AND WEST OF THE HIGHWAY 71 CORRIDOR...BUT THIS RISK IS VERY LOW. THE STORMS WILL REACH HIGHWAY 71 CORRIDOR BY 8 PM...AND HIGHWAY 65 CORRIDOR BY 9 PM. FREQUENT LIGHTNING AND HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS. THE STORMS WILL WEAKEN LATER THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT WILL MOVE INTO FAR SOUTHEAST KANSAS AND WESTERN MISSOURI THURSDAY EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OR REDEVELOP AHEAD OF THE FRONT DURING THE AFTERNOON. INCREASED VERTICAL WIND SHEAR AND MODERATE INSTABILITY WILL LEAD TO STRONG TO SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN STORM THREATS. ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AS THE CORE OF AN UPPER LEVEL LOW MOVES THROUGH CENTRAL AND SOUTHERN MISSOURI. SEVERE STORMS MAY AGAIN BE POSSIBLE...MAINLY OVER SOUTH CENTRAL MISSOURI IF ENOUGH DAYTIME HEATING AND INSTABILITY CAN DEVELOP. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, May 11, 6:49 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT WED MAY 11 2011
KSZ101-MOZ088-093-101-120045-
CHEROKEE KS-JASPER MO-MCDONALD MO-NEWTON MO-
649 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ALERT FOR CHEROKEE...JASPER...MCDONALD AND
NEWTON COUNTIES UNTIL 745 PM CDT...
AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FAULKNER TO 33 MILES
SOUTH OF SOUTH WEST CITY...MOVING NORTHEAST AT 40 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
PEOPLE IN CHEROKEE...JASPER...MCDONALD AND NEWTON COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3699 9463 3700 9507 3733 9509 3734 9485
3734 9462 3737 9462 3735 9427 3664 9407
3649 9407 3649 9462
TIME...MOT...LOC 2348Z 239DEG 33KT 3709 9502 3606 9473
WISELocal storm report, May 11, 7:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST MELROSE 37.03N 94.96W
05/11/2011 E50 MPH CHEROKEE KS EMERGENCY MNGR
&&
AFOSTERSpecial weather statement, May 11, 7:28 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 PM CDT WED MAY 11 2011
KSZ073-097-120115-
BOURBON KS-CRAWFORD KS-
728 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ALERT FOR CRAWFORD AND SOUTHERN BOURBON
COUNTIES UNTIL 815 PM CDT...
AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LONE OAK...OR NEAR FRONTENAC...MOVING NORTH
AT 40 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3787 9509 3783 9461 3734 9462 3733 9472
3739 9500 3766 9510
TIME...MOT...LOC 0028Z 175DEG 34KT 3745 9473
WISELocal storm report, May 11, 7:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL PITTSBURG 37.41N 94.70W
05/11/2011 M1.00 INCH CRAWFORD KS TRAINED SPOTTER
&&
AFOSTERLocal storm report, May 11, 7:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST SENECA 36.84N 94.61W
05/11/2011 E50 MPH NEWTON MO PUBLIC
&&
AFOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:13 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 47 min |
| May 12, 4:29 PM CDT | Special Weather Statement | SGF | Douglas | 46 min |
| May 12, 4:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 44 min |
| May 12, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 56 min |
| May 12, 4:40 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 36 min |
| May 12, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| May 12, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 66 min |
| May 12, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 44 min |
| May 12, 5:21 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 54 min |
| May 12, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 66 min |
| May 12, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 51 min |
| May 12, 5:41 PM CDT | Special Weather Statement | SGF | Wright | 34 min |
| May 12, 5:43 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 48 min |
| May 12, 5:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 52 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 64 min |
| May 12, 6:00 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory | 60 min |
| May 12, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 30 min |
| May 12, 6:01 PM CDT | Tornado Warning | SGF | Jasper | 59 min |
| May 12, 6:06 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 39 min |
| May 12, 6:15 PM CDT | Tornado Warning | SGF | Polk | 45 min |
| May 12, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 58 min |
| May 12, 6:19 PM CDT | Special Weather Statement | SGF | Pulaski | 26 min |
| May 12, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski | 43 min |
| May 12, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 49 min |
| May 12, 6:37 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 38 min |
| May 12, 6:41 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 49 min |
| May 12, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 37 min |
| May 12, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 48 min |
| May 12, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.